Tim'sKathy Posted July 14, 2003 Share Posted July 14, 2003 Tim started on Iressa last Thursday...so far, he has had no side effects...the first day he said he felt like he had a "hotflash" 2 or 3 times that lasted a few minutes (like his body was overheating), but that has been it... Can any of you that have experience with Iressa tell me what side effects you had? I know about the rash...how long did it take to develp? I feel so bad for him..he has nerve damage in his feet from the Chemo..and this weekend we were walking down an embankment that had tree roots growing across it and he had a hard time walking down it..at first I got nervous and thought it was his bal and of course thought Brain Mets...but he just had the PET Scan and it was clear...then he explained that he can't feel the bottom of his feet, so he has a hard time walking on any uneven surface. I am diabetic and have the same nerve damage..I am used to it now, but I know what he is going through... Thanks for your feedback ! Kathy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.